Alert archive / Kansas / Wind Advisories in 2014
Wind Advisory 22, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Jun 2, 2014, 3:10 PM CDT for 6 counties in Kansas. It took effect at Jun 3, 2014, 12:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2014, 3:10 PM CDT (20:10 UTC)
- In effect from
- Jun 3, 2014, 12:00 PM CDT
- Expired
- Jun 3, 2014, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Hastings, NE
Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 88 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
926 WWUS73 KGID 022010 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 310 PM CDT MON JUN 2 2014 ...STRONG SOUTH WINDS OVER NORTH-CENTRAL KANSAS TOMORROW... KSZ005>007-017>019-030500- /O.NEW.KGID.WI.Y.0022.140603T1700Z-140604T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT 310 PM CDT MON JUN 2 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. * HAZARD...WINDY CONDITIONS. * TIMING...FROM MIDDAY THROUGH EARLY EVENING. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT ON EAST TO WEST ROADS AND HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD ALSO REDUCE THE VISIBILITY IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALBLAUB
3 follow-up statements
468 WWUS73 KGID 030343 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1043 PM CDT MON JUN 2 2014 ...STRONG SOUTH WINDS OVER NORTH-CENTRAL KANSAS TUESDAY... KSZ005>007-017>019-031145- /O.CON.KGID.WI.Y.0022.140603T1700Z-140604T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT 1043 PM CDT MON JUN 2 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY. * HAZARD...WINDY CONDITIONS. * TIMING...FROM NOON THROUGH 9 PM. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT ON EAST TO WEST ROADS AND HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD ALSO REDUCE THE VISIBILITY IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
025 WWUS73 KGID 031650 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1150 AM CDT TUE JUN 3 2014 ...STRONG SOUTH WINDS OVER NORTH-CENTRAL KANSAS THIS AFTERNOON... KSZ005>007-017>019-040100- /O.CON.KGID.WI.Y.0022.140603T1700Z-140604T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT 1150 AM CDT TUE JUN 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * HAZARD...WINDY CONDITIONS. * TIMING...FROM NOON THROUGH 9 PM. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT ON EAST TO WEST ROADS AND HIGHWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST COULD MOVE INTO THE AREA AND REDUCE THE VISIBILITY IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALBLAUB
087 WWUS73 KGID 040145 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 845 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-040245- /O.EXP.KGID.WI.Y.0022.000000T0000Z-140604T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE... STOCKTON...OSBORNE...DOWNS...BELOIT 845 PM CDT TUE JUN 3 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... IT WILL REMAIN WINDY THROUGH THE EVENING...BUT THE SOUTH WINDS HAVE BEEN GRADUALLY DIEING DOWN TO BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ WESELY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Jun 2, 3:03 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 2, 3:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
303 PM CDT MON JUN 2 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 303 PM CDT MON JUN 2 2014
...SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY TUE AFTERNOON-EVE...
PLEASE CONT TO FOLLOW SPC OUTLOOKS AND ALL AFD/HWO PRODUCTS ON
WHAT LOOKS LIKE A VERY SERIOUS SVR WX EVENT TOMORROW.
SKYWARN AND EMERGENCY MANAGERS SHOULD PLAN FOR SEVERE WX
OPERATIONS TOMORROW...ESPECIALLY FROM 4PM-9PM.
PUBLIC: BE WEATHER-AWARE TOMORROW. HAVE A WAY TO OBTAIN WEATHER
INFO THROUGHOUT THE DAY. KNOW WHERE YOU WILL GO FOR SHELTER IF
THREATENING WX OCCURS AND YOU ARE NOT AT HOME.
ALOFT: A 591 SUBTROPICAL HIGH WAS OVER NRN MEX...WITH ITS RIDGE
AXIS EXTENDING N UP TO UT/CO. WATER VAPOR IMAGERY SHOWED A
SHORTWAVE TROF MOVING ONSHORE INTO CA. THIS TROF WILL TAKE ON
NEGATIVE TILT BUT DEAMPLIFY TONIGHT AS IT CROSSES NV/UT AND SHUNTS
THE RIDGE ONTO THE CNTRL PLAINS. THIS TROF WILL MOVE THRU HERE
TOMORROW.
SURFACE: THE COOL FRONT THAT MOVES THRU LAST NIGHT WAS ALONG THE
KS- OK BORDER. NRN PLAINS HIGH PRES WILL SLIDE SE TONIGHT AND HEAD
INTO THE MIDWEST BY TOMORROW. MEANWHILE...THE APPROACHING UPPER
TROF WILL INITIATE LEE CYCLOGENESIS TOMORROW. THIS WILL FORCE THE
FRONT TO LIFT BACK N AS A WARM FRONT. AS THE LOW FORMS OVER NW
KS...THE DRYLINE WILL INTENSIFY AND HEAD E AS WELL...CREATING A
TRIPLE POINT WITH THE WARM FRONT.
REST OF THIS AFTERNOON: VERY NICE WITH LIGHT WINDS AND A
COMFORTABLE AIR MASS. HIGH TEMPS WILL PEAK 79-85F AROUND 5 PM.
TONIGHT: MOSTLY CLEAR TO START BUT THEN INCREASING CLOUDS IN A
STRONG BURST OF WARM AIR ADVECTION /WAA/. ANOTHER MILD NIGHT WITH
TEMPS SEVERAL DEGS ABOVE NORMAL.
THUNDER: THE MAIN CORE OF THE LLJ WILL BE OVER THE HIGH PLAINS.
EXPECT ELEVATED TSTMS TO DEVELOP AS A PLUME OF RICH 16-17C 850 MB
DEWPOINTS ADVECTS N AND DESTABILIZES THE ATMS. THE BEST CHANCE
FOR TSTMS SHOULD BE OVER THE PANHANDLE AND SW NEB. HOWEVER...THERE
IS SLIGHT POTENTIAL FOR A COUPLE TSTMS TO DEVELOP FURTHER SE
ACROSS THE FCST AREA TO NEAR KANSAS CITY IN THE 4AM-7AM TIME
FRAME. CANT RULE OUT SOME SEVERE HAIL AS MUCAPE WILL BE INCREASING
UP TO 2000 J/KG. FCST CONFIDENCE IS LOW ON TSTM OCCURRENCE.
TUE: MORNING THRU EARLY AFTERNOON IS HIGHLY UNCERTAIN AND IT WILL
DRIVE WHAT OCCURS LATER. TSTMS COULD BE AROUND BUT COVERAGE AND
LOCATION?
MUCH OF S-CNTRL NEB COULD BE MOSTLY CLOUDY THRU EARLY AFTERNOON.
THIS IS HIGHLY UNCERTAIN AND REMAINS A POTENTIAL FCST
COMPLICATION. SUNNY...HOT AND WINDY OVER N-CNTRL KS. A WIND
ADVISORY HAS BEEN ISSUED FOR SUSTAINED WINDS OF 30-35 MPH AND
GUSTS TO NEAR 40 IN VERY DEEP MIXING.
THERE IS CONSIDERABLE MODEL UNCERTAINTY ON HOW FAR N THE FRONT
WILL LIFT AND IT WILL LIKELY BE DETERMINED BY OVERNIGHT/MORNING
TSTM ACTIVITY. THIS WILL BE A MAJOR PLAYER IN DETERMINING THE
WHERE AFTERNOON SUPERCELLS FORM...ALONG WITH THE GREATEST SVR WX
RISK. MODELS VARY FROM AROUND I-80 TO THE KS-NEB BORDER. THE 09Z
SREF MEAN IS THE FURTHEST S ALONG THE STATE BORDER.
REGARDLESS OF WHERE THE WARM FRONT SETS UP...WE EXPECT DISCRETE
SUPERCELLS TO DEVELOP ALONG/NEAR THE WARM FRONT OVER S-CNTRL NEB.
THE THREAT FOR SUPERCELLS IS CONDITIONAL OVER N-CNTRL KS WHERE
THE CAP WILL NEED TO BREAK.
SEVERE: A STRONG JET STREAK AT THE TROPOPAUSE WILL RESULT IN DEEP
LAYER SHEAR OF 60 KTS...MORE THAN SUFFICIENT FOR SUPERCELLULAR
CONVECTIVE MODE. 09Z SREF MLCAPE 2500-3000 J/KG WITH A VERY THICK
PROFILE IN FCST SOUNDINGS. WHAT IS ESPECIALLY CONCERNING IS THAT
THE 0-1 KM AND 0-3KM SRH N OF THE WARM FRONT WILL BE WELL IN
EXCESS OF THRESHOLDS NECESSARY FOR SIGNIFICANT/LONG-TRACK
TORNADOES.
EXPECT INITIAL TSTMS TO ERUPT 4PM-5PM OVER S-CNTRL NEB. OVER N-CNTRL
KS IT MAY TAKE LONGER FOR THE CAP TO BREAK /6PM-7PM?/. DEEP LAYER
WINDS WILL HAVE A SIGNIFICANT COMPONENT NORMAL TO THE DRYLINE.
THIS TOO WILL BE SUPPORTIVE OF SUPERCELL STRUCTURES.
ALL THREATS ARE ON THE TABLE: STRAIGHT-LINE WIND DAMAGE...HAIL AT
LEAST AS LARGE AS BASEBALLS...AND TORNADOES. FCST SUPERCELL MOTION
IS ONLY 15-20 KTS. LOCALIZED FLOODING COULD ALSO BE A PROBLEM.
AFTERNOON ACTIVITY SHOULD EVENTUALLY CONGEAL AND GROW INTO AN MCS
INTO THE EVENING HRS.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 303 PM CDT MON JUN 2 2014
FORECAST MODELS ARE CONSISTENT WITH CONVECTION/INTENSE STORMS/
SEVERE WEATHER ONGOING TUESDAY EVENING ALONG AND NORTH OF A WARM
FRONTAL BOUNDARY ACROSS NEB WHILE THE SFC LOW TRACKS EAST ALONG
FRONTAL BOUNDARY AND A MID/UPPER LEVEL SHORTWAVE TROUGH TRANSLATE
EASTWARD FM THE ROCKIES ACROSS SOUTH DAKOTA/CENTRAL PLAINS. THERE
IS STILL SOME UNCERTAINTY ON HOW ACTIVE THE DRY LINE MAY BE TO THE
SOUTH AS STRONG CAP WILL BE IN PLACE ACROSS KS...BUT SEVERAL
MODELS INDICATE DRY LINE INITIATION IS POSSIBLE. GIVEN
INSTABILITY PROGS...IMPRESSIVE SHEAR AND BOUNDARY POSITIONS...
CONDITIONS WILL REMAIN FAVORABLE FOR SUPERCELLS AND SEVERE WEATHER
THROUGH THE EVENING. HEAVY RAINFALL IS ALSO A CONCERN WITH HIGH
MOISTURE/PRECIPITABLE WATER VALUES AROUND AN INCH AND A HALF
ACROSS OUR EASTERN ZONES WHICH COULD LEAD TO VERY HIGH RAINFALL IN
EXCESS OF TWO INCHES. LOWLAND FLOODING IS POSSIBLE ESPECIALLY FOR
LOCATIONS WHICH JUST RECEIVED GOOD RAINFALL OVER THE WEEKEND.
CONVECTION SHOULD ORGANIZE INTO AN MCS AND PROPAGATE EAST
NORTHEASTWARD TUESDAY NIGHT AND END ACROSS OUR REGION AS THE NOSE
OF THE LLVL JET ORIENTS ALONG/EAST OF THE MO RIVER AND DRIER AIR
ADVECTS SOUTHEAST FOLLOWING THE PASSAGE OF THE COLD FRONTAL
BOUNDARY.
WEDNESDAY IS LOOKING DRY BUT BREEZY IN THE MORNING BEHIND THE
COLD FRONT...WITH WINDS SUBSIDING AS THE GRADIENT RELAXES AS THE
SURFACE HIGH BUILDS SOUTHEAST ACROSS NEBRASKA. HAVE MAINTAINED
SOME VERY LOW POPS FOR WEDNESDAY NIGHT ACROSS OUR WESTERN/SOUTHERN
ZONES AS UPSLOPE FLOW MAY LEAD TO CONVECTION INITIATION ACROSS THE
HIGH PLAINS WHICH MAY TRY TO WORK INTO OUR CWA OVERNIGHT AND INTO
THURSDAY. THE UNCERTAINTY FOR CONVECTION CARRIES INTO THURSDAY AS
REMNANT ACTIVITY MAY MOVE IN OR REDEVELOP IN WAA AS ANOTHER
SHORTWAVE MOVES ACROSS.
FOR THE REMAINDER OF THE EXTENDED...DID NOT DEVIATE MUCH FROM THE
CR INIT WITH INTERMITTENT CHANCES FOR TSTMS IN A PROGRESSIVE
WEATHER REGIME. THE SATURDAY TIME FRAME IS LOOKING INTERESTING FOR
MORE WIDESPREAD CONVECTION AND THE POTENTIAL FOR SEVERE WEATHER AS
A STRONGER WAVE CROSSES THE PLAINS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1232 PM CDT MON JUN 2 2014
THIS AFTERNOON: VFR. A FEW MID-LEVEL CLOUDS COULD FLOAT THRU. NW
WINDS WILL CONT TO DROP BELOW 10 KTS. CONFIDENCE: HIGH
TONIGHT: VFR BUT MULTI-LAYERED MID-LEVEL CLOUDS WILL DEVELOP LATE.
THERE IS A SLIGHT CHANCE FOR AN MVFR SHWR/TSTM AFTER 06Z. WINDS
WILL BE LIGHT AND VARIABLE IN THE EVENING BUT ORGANIZE FROM THE
SE. CONFIDENCE: MEDIUM
TUE THRU 18Z: MULTI-LAYERED VFR CLOUDS. CEILINGS WILL DEPEND ON
THE OCCURRENCE AND COVERAGE OF POTENTIAL SHWRS/TSTMS THAT COULD BE
NEARBY. THIS RESULTS IN LOW CONFIDENCE. SE WINDS WILL GRADUALLY
INCREASE TO AROUND 10 KTS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY FROM NOON TO 9 PM CDT TUESDAY FOR KSZ005>007-
017>019.
&&
SHORT TERM...HALBLAUB
LONG TERM...FAY
AVIATION...HALBLAUBHazardous weather outlook, Jun 2, 4:43 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 443 AM CDT MON JUN 2 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 030945- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 443 AM CDT MON JUN 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE WEATHER IS LIKELY ON TUESDAY ACROSS PORTIONS OF THE OUTLOOK AREA. THE MOST WIDESPREAD THREAT OF SEVERE WEATHER IS EXPECTED ACROSS NEBRASKA...WITH MORE ISOLATED TO SCATTERED SEVERE THUNDERSTORMS OVER NORTH CENTRAL KANSAS. THUNDERSTORMS MAY QUICKLY DEVELOP AND BECOME SEVERE BY EARLY TUESDAY AFTERNOON WITH THE SEVERE POTENTIAL LASTING WELL INTO THE EVENING HOURS. THE SEVERE WEATHER THREAT INCLUDES...HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS TO AROUND 70 MPH...AND THE POTENTIAL OF STRONG LONG TRACK TORNADOES. BE WEATHER AWARE ON TUESDAY AS IT HAS THE POTENTIAL TO BE A VOLATILE DAY. WEDNESDAY NIGHT THROUGH SUNDAY...SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT TIMES ACROSS THE OUTLOOK AREA. UNCERTAINTY CONTINUES WITH TIMING AND LOCATION...SO STAY UP TO DATE TO THE LATEST FORECASTS REGARDING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jun 2, 10:04 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1004 AM CDT MON JUN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 7 NW LEBANON 39.88N 98.65W
06/02/2014 M3.23 INCH SMITH KS COCORAHS
24HR RAINFALL TOTAL ENDING AT 7AM
&&
PBEDALocal storm report, Jun 2, 10:45 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1045 AM CDT MON JUN 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E STAMFORD 40.13N 99.56W
06/02/2014 M3.07 INCH HARLAN NE MESONET
24 HR TOTAL THRU 7 AM. RAIN FELL BETWEEN 1PM-6PM. OB FROM
NEBRASKA RAINFALL ASSESSMENT AND INFO NETWORK.
0700 AM HEAVY RAIN 5 SSE DEWEESE 40.29N 98.10W
06/02/2014 M3.14 INCH NUCKOLLS NE MESONET
24 HR TOTAL THRU 7 AM. RAIN FELL BETWEEN 1PM-6PM. OB FROM
NEBRASKA RAINFALL ASSESSMENT AND INFO NETWORK.
0700 AM HEAVY RAIN IONIA 39.66N 98.35W
06/02/2014 M3.23 INCH JEWELL KS CO-OP OBSERVER
24HR PERIOD ENDING AT 7AM THIS MORNING
0700 AM HEAVY RAIN 7 NW LEBANON 39.88N 98.65W
06/02/2014 M3.23 INCH SMITH KS COCORAHS
24HR RAINFALL TOTAL ENDING AT 7AM
0800 AM HEAVY RAIN 2 SW ALTON 39.45N 98.97W
06/02/2014 M3.40 INCH OSBORNE KS CO-OP OBSERVER
24HR PERIOD ENDING AT 8AM TODAY.
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:58 PM CDT | River Flood Warning | GID | Osborne | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.